# SDR AWKA201411061111

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N765XJ
- Make and model: Cessna 750
- Aircraft serial: 7500265
- Aircraft time: 8,485 hours, 4,233 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2005120217A
- Condition: Failed
- Location: Ac Bay
- Part time: 2,812 hours, 1,335 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE FLIGHT CREW REPORTED THEY SMELLED SMOKE IN THE COCKPIT.  ATC WAS CONTACTED, THE FLIGHT CREW ELECTED TO DIVERT & AN EMER DECLARED.  AN UNEVENTFUL LANDING WAS MADE.  INSPECT THE ACFT & IT WAS DETERMINED THAT THE CABIN ACM FAILED PN 738384-33.  THE ACM WAS DEFERRED & THE ACFT RELEASE TO SERVICE.  ACM SCHEDULED TO BE REPLACED ON 6NOV14.
